Newer symptoms. abdominal muscles spams, eyes shake (not too often) hands and arms shake after I use them or hold things for a few minutes. Light sensitive a couple days a week. Anyone else experiencing this? Kind of freaked out.
I am sorry to hear that. My arms and hands sometimes twitch or spasm. I am often noise sensitive, especially when I am tired. I haven't had eyes shake or abdominal spasms.
I find that a lot of my recent symptoms are either due to the medications I am on or stress. The mind is a very powerful thing that can have impact on your daily life depending on how much stress you have
I hope you find the answers you are looking for.
I can understand how you feel so stressed out with this onslaught of new symptoms. Are you on any meds? Have you stared any new meds recently? I was wondering if some of these new symptoms might be medication related. I get muscle spasms on occasion in my abdomen such as when I tried to do some crunches one day, ouch, haven’t tried those for awhile. I certainly have noticed muscle weakness. I was the person you would ask to help move furniture. Now moving a bag of soul is somewhat challenging. I would recommend speaking to your doctor in the very near future, to get a handle on what might have caused these new symptoms. In the meanwhile if you are on meds, call a pharmacist and speak to them about possible side effects. Unless advised by a medical professional, please do not change your meds , sometimes the smallest change can cause more unwanted symptoms. I hope you feel better soon. ((((Hugs))))
Of course, every time we experience new symptoms, we should always check in with our doctor to be on the safe side. One thing stands out to me: you said that your eyes shake. Do you mean that you get dizzy and things look swimmy? Or do you mean that they literally do shake? The reason I ask is that if they literally do shake, that is a symptom of an auto-immune disease, as are the abdominal spasms, possibly. I urge you to please see your doctor ASAP to find out what's what.
Once you've done that and if you get an all clear, then I'd chalk it up to fibro. I know my hands and arms shake INSIDE of me fairly often. I mean, I can feel it but it's not physically obvious. That's a fibro thing.
Light sensitive? May possibly be related to an auto-immune disease. It might also be a fibro thing. I don't know because I've never experienced it.
Please try to take a nice, calming, deep breathe and then exhale and then repeat 2 more times. That will automatically give you a bit of the calmness that you deserve. Fibro is painful but not deadly, thank goodness. As long as you keep your doctor posted, you should be okay. Fibro does play a lot of weird and nasty tricks on us but then the symptoms go away again, at least for awhile.
And lastly, come here and talk to us! We're here for you, to offer your support and an ear to listen!
Hugs, shaky ones at that,
PS: I never even considered the possibility that your meds might be doing this! You can call your local pharmacist (the one you get your meds from,) and ask if any of those meds could cause the symptoms you describe. They know all kinds of things about the medicines they dispense and will share that knowledge with you. Good luck!
Yes, I experience all these symptoms too - quite often. I actually am just right now having an abdominal spasm as I write this (ironic isn't it). hahahaa - you have to laugh sometimes at all the crazy symptoms we get with fibro. But seriously, I totally get it when you say you feel freaked out. I have felt that way a lot and more to the point of feeling really scared and even depressed when new symptoms or unexplained symptoms arise. The thing is - it's just the way it is with fibro. I have learned to try and take a deep breath (lots of deep breaths) and try to stay calm and pray a little when this happens. I truly hope you will find your "saving grace" too and feel better (at least a little) knowing that you aren't alone. Hang in there.
Someone mentioned that your meds might be the cause. Any chance that you are on Lyrica? My eyes do weird things from being on Lyrica. I had to decrease my dose b/c of it. And, if you are on Cymbalta (another fibro drug/ I'm on that too) it causes jitters for me and I find that I shake a lot on it. And, these are actually known side effects to these two drugs.
My muscles alternately spasm, and twitch too. Sometimes I am so exhausted and tired of all this.
Hi Singingtrees , nice to meet you. I am about a month in on Cymbalta. Most of my symptoms have subsided, but the spasms and eyes shaking have been about a year. I have muscle weakness as well. I will see my Dr. tomorrow and fill her in . I have a long list of symptoms and feel like she is looking at me as if to say really? Stop whining. I think I overwhelm her in an area she is not too familiar with.
I do find my self constantly taking that deep breath. I keep breaking out in bad sweats when I think of the stresssors going on in my life. Its how my body is responding to it. But as for the part of my eyes, they really do shake. My fiancé saw them doing it. But its not constantly. When I try to point it out, they have stopped. But it has been happening over a year. I see my Dr. tomorrow, I will talk to her. Thank you!
Thank you Hopefulfhol, Sometimes we do laugh at me. YOU HAVE TO!! lol Especially when I am stiff and try to get up from sitting and walk off. My back stays arched for a few steps! I look like a little ol lady. Thanks to the support and response from every one here.
I am on Cymbalta. It makes me jittery as well and increases my energy. But after reading some of the side effects of lyrica I am afraid to try it.
Definitely ask about auto-immune illnesses. I know that MS has an eye issue that can cause eye-shaking. Make sure to mention that your fiance observed them doing so. But I'm no medical person so just get a little here and there from reading. Your doc knows much more and can help you out. My thoughts will be with you tomorrow, though, Stacy. I feel so badly for people when new stuff comes up! It doesn't seem fair, we finally get used to one symptom and a new one comes along!
Hugs to you,
Oh, that's not so good. Can you see a rheumatologist? They are much more familiar with some of the symptoms that you mention, especially if they are auto-immune related. Meanwhile, I suggest that you try to give your doctor the most important questions, so she hears what you're saying and hopefully can help you.
Well, heck, hopefulfhol, I never knew that about Lyrica, so thanks for letting us know! It's good to remember for next time that someone asks. These meds that we are on can do some pretty weird things!
Thank you everyone for all of your insight. I saw my Dr. and she is referring me to neurology to make sure all is ok, and increased my Cymbalta. Hopefully I can get some answers.
I think a Neurologist is a good place to start. And may I suggest that you see a Rheumatologist as well? He would know the symptoms of auto-immune illnesses and could test for them and hopefully rule them out. Most fibro people end up getting those tests, by the way, since auto-immune illnesses often have very similar symptoms as fibro and sometimes people have both fibro plus an auto-immune disease.
Please keep us posted on how you're doing so we won't worry so much about you!